# SDR CHQA201000097

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N570RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145821
- Aircraft time: 14,343 hours, 12,317 cycles
- Engine: Allsn AE3007A
- Engine time: 21,438 hours, 17,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 17690
- Condition: Discharged
- Location: Cabin
- Part time: 20,181 hours, 15,070 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND THE OVERWING EMERGENCY EXIT LIGHTS TO BE INOP WHEN TESTED.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY PACK WITH NO FURTHER DEFECTS NOTED.
